# SDR AWXA200200564

- Difficulty date: June 4, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,217 hours, 48,438 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 65841002
- Condition: Chafed
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK THE TOP OF THE SPOILER RATIO CHANGER WAS FOUND CHAFING INTO THE WHEEL WELL CEILING BS 700. MAINTENANCE BLENDED CHAFED AREA AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST. FABRICATED A REPAIR TRIPLER AND FILLER AND INSTALLED REPAIR PARTS IAW AWA ER 15-5312-02173-GF2.
